# SDR ASOA2014070110794

- Difficulty date: May 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,977 hours, 20,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT SIDE STAY OTBD SPINDLE BUSHINGS HAVE GROOVES ON FLAT FACE.  REPAIRED IAW EC/TC REO 670-57-11-084.   MAJOR REPAIR.
